应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Table View    Years List    List View

2017 Vol.33 No.1

2016 Vol.32 No.1

2016 Vol.32 No.2

2016 Vol.32 No.3
2017
Vol.33
No.1
2017-02-15
pp.1-262
2016
Vol.32
No.1
2016-02-15
pp.1-238
No.2
2016-04-15
pp.239-558
No.3
2016-06-15
pp.559-792
No.4
2016-08-15
pp.793-1110
2015
Vol.31
No.1
2015-01-15
pp.1-286
No.2
2015-04-15
pp.287-576
No.3
2015-06-15
pp.577-854
No.4
2015-10-15
pp.855-1180
2014
Vol.30
No.1
2014-02-15
pp.1-270
No.2
2014-04-15
pp.271-554
No.3
2014-07-15
pp.555-844
No.4
2014-10-15
pp.845-1168
2013
Vol.29
No.1
2013-01-15
pp.1-224
No.2
2013-04-15
pp.225-448
No.3
2013-07-15
pp.449-672
No.4
2013-11-15
pp.673-896
2012
Vol.28
No.1
2012-01-15
pp.1-208
No.2
2012-04-15
pp.209-416
No.3
2012-07-15
pp.417-624
No.4
2012-10-15
pp.625-832
2011
Vol.27
No.1
2011-01-15
pp.1-92
No.2
2011-04-15
pp.177-352
No.3
2011-07-15
pp.353-560
No.4
2011-10-15
pp.561-761
2010
Vol.26
No.1
2010-01-15
pp.1-98
No.2
2010-04-15
pp.177-352
No.3
2010-07-15
pp.353-528
No.4
2010-10-15
pp.529-704
2008
Vol.24
No.1
2008-01-25
pp.1-98
No.2
2008-04-02
pp.177-352
No.3
2008-07-10
pp.353-528
No.4
2008-10-20
pp.529-704
2007
Vol.23
No.1
2007-01-15
pp.1-98
No.2
2007-04-15
pp.177-336
No.3
2007-08-15
pp.353-528
No.4
2007-11-15
pp.529-704
2004
Vol.20
No.2
2005-10-26
pp.179-356
No.1
2005-10-26
pp.1-92
2004
Vol.1
No.2
2005-10-26
pp.179-356
No.1
2005-10-26
pp.1-92
2004
Vol.20
No.4
2006-02-22
pp.533-540
No.3
2006-03-21
pp.357-532
2003
Vol.19
No.1
2003-01-15
pp.1-96
No.3
2003-03-15
pp.353-528
No.4
2003-04-15
pp.529-702
2002
Vol.18
No.1
2002-01-15
pp.1-87
No.2
2002-02-15
pp.177-352
No.3
2002-03-15
pp.353-528
No.4
2002-04-15
pp.529-702
2001
Vol.17
No.1
2001-01-15
pp.1-97
No.2
2001-02-15
pp.145-288
No.3
2001-03-15
pp.289-432
No.4
2001-04-15
pp.433-573
2000
Vol.16
No.1
2000-01-15
pp.1-99
No.2
2000-02-15
pp.113-216
No.3
2000-03-15
pp.225-291
No.4
2000-04-15
pp.337-446
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9